# SDR C2XA11IA059

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 27,244 hours, 26,152 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,755 hours, 20,761 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311082
- Condition: Vibration
- Location: Nr 2
- Part time: 24,755 hours, 20,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2482 IAH-GPT, THE CREW REPORTED ENGINE TWO VIBRATION IN AMBER FOR 2-3 SECONDS DURING CLIMB, AND AFTER POWERING BACK THE VIBE RETURNED TO GREEN RANGE, RETURNED AIRCRAFT TO CLIMB POWER AND VIBRATION STABILIZED BETWEEN 2.0 AND 2.4 IPS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
